# SDR ASOA201702051149

- Difficulty date: February 5, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL UPPER CAP ANGLE CORRODED.  REMOVED AND REPLACED THE DOOR SILL UPPER CAP ANGLE IAW SRM 51-41-02-001-001-A01, 51-42-11-001-001-A01 AND DRAWING  SH670-31810 REV Y.
